I'm switching from the Depo-Provera shot to a birth control pill. I like not having periods, but not having them can be a health issue & it has been. I would like to have a period 4 times a year, I just want to know if this pill actually does that without any big health issues.
Any form of hormonal birth control can trigger hair loss.
Also, suppressing your periods either entirely or restricting them to just a few per year, is an unnatural action (as is using hormonal birth control), & therefore the results on your body cannot be guaranteed. Certainly not in the long term, anyway. Everyone reacts differently to putting hormones into their bodies.
There are certainly plenty of posts online about Seasonique causing hair loss. That's not to say that there weren't other causes affecting these people.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2014 • 1 answer
Updated 20 May 2014 • 1 answer
Updated 10 Dec 2014 • 1 answer
Updated 22 Apr 2016 • 1 answer
Updated 24 Aug 2017 • 1 answer